# SDR AALA2020083089022

- Difficulty date: August 27, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 44,914 hours, 21,754 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766219
- Part serial: 1028
- Condition: Inoperative
- Location: Nr 2
- Part time: 55,546 hours, 23,206 cycles
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKEOFF DUE TO IDG 2 OIL PRESSURE LOW AND GENERATOR 2 FAULT MESSAGES, IDG 2 APPROVED FOR DEFERRAL IAW MEL 24-01B. IDG 2 REPLACED WITH NEW IAW AMM 24-21-51-400-010-C, OPS CHECK GOOD.
